# SDR QXEA0001696

- Difficulty date: June 13, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11169
- Aircraft time: 35,102 hours, 43,740 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- AFT FUSELAGE BELLY SKIN HAS A HOLE FORWARD OF FRAME 13815A BETWEEN STRINGER 1 AND 74.  ALSO NOTED CORROSION AROUND HOLE.  REPAIRED IAW FOKKER SRM 51-31-01 AND SRM 53-01-01, PARAGRAPH 5 A2.
